There has been a lot of news in the media lately regarding facial fillers and the COVID vaccine. As Dr. Steven Davis has mentioned in previous videos, swelling that may occur where your fillers were injected after receiving the vaccine is normal and shouldn’t be something to be overly worried about.
Still, if you experience severe swelling, consult your doctor immediately. Here at Davis Cosmetic Plastic Surgery, we recommend having an over-the-counter fix on hand after receiving the vaccine. Benadryl is an excellent choice to bring down the swelling that may occur.
For more on the reaction you may experience at the spot of your facial filler injection after receiving the COVID vaccine, tune in below as Dr. Steven Davis makes an appearance on the Daily Mail.
- Moving on now. We are learning about some new fears for people who have cosmetic fillers and have developed facial swelling after receiving the COVID-19 vaccine.
- Some patients have experienced a swelling in the areas where they had some injectables. And this has been seen before with other types of vaccinations. What happens is the body basically goes into a fight mode.
- Now, if you do find yourself in a situation where you are swelling up after getting a vaccination, you should, of course, consult your doctor immediately. But Dr. Steven Davis, a board certified plastic surgeon, also recommends having an over-the-counter fix ready.
- Things like a Benadryl.
- Dr. Davis also recommends a two-week buffer window between any fillers and the vaccine to prevent any swelling at all.
Dr. Steven Davis of Davis Cosmetic Plastic Surgery in Cherry Hill, New Jersey wants to ensure the comfort of all patients, which begins with education. We hope our video series can provide useful information for those with upcoming appointments or interested in the behind-the-scenes action of plastic surgery.
If you want more content in audio format, please check out The Plastic Surgery Revolution. Also, check out Dr. Steven Davis on Instagram, Facebook & Twitter!